# SDR YENA2024030600363

- Difficulty date: March 3, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 2,955 hours, 435 cycles
- Engine: Iae PW1133GAJM
- Engine time: 2,955 hours, 435 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#1621, LHR-BOS. (ETOPS)' #1 ENG W03 HARNESS CHAFED; REMOVED AND REPLACED #1 ENG W03 HARNESS IAW AMM 73-21-63.'
